# SDR ABXA9600614

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN AIRCRAFT POWER WAS SHUT OFF WITH EMERGENCY LIGHT SWITCH IN OFF POSITION.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM 33-53-0, OPS CHECK GOOD.
